# SDR P5CA9500838

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Overheat Switch
- Part number: 9750018007
- Condition: Defective
- Location: Nr 4 Hyd System
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NR 4 HYDRAULIC OVERHEAT LIGHT ILLUMINATED NR 4 SYSTEM.  REMOVED AND REPLACED NR 4 HYDRAULIC OVERHEAT SWITCH IAW MM 29-41-00.
